HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Small-data scattering for nonlinear waves of critical decay in two space dimensions

Files in This Item:
pre780.pdf235.14 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83930

Title: Small-data scattering for nonlinear waves of critical decay in two space dimensions
Authors: Karageorgis, Paschalis Browse this author
Tsutaya, Kimitoshi Browse this author
Keywords: Wave equation
asymptotic behavior
scattering
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 780
Start Page: 1
End Page: 20
Abstract: Consider the nonlinear wave equation with zero mass in two space dimensions. hen it comes to the associated Cauchy problem with small initial data, the known existence esults are already sharp; those require the data to decay at a rate k ¸ kc, where kc is a critical ecay rate that depends on the order of the nonlinearity. However, the known scattering results reat only the supercritical case k > kc. In this paper, we prove the existence of the scattering perator for the full optimal range k ¸ kc.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69588
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University